Open Access
2016 Mixed norm estimates for the Riesz transforms on $SU(2)$
Pradeep Boggarapu, S. Thangavelu
Publ. Mat. 60(1): 171-190 (2016).


In this paper we prove mixed norm estimates for Riesz transforms on the group $SU(2)$. From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.


Download Citation

Pradeep Boggarapu. S. Thangavelu. "Mixed norm estimates for the Riesz transforms on $SU(2)$." Publ. Mat. 60 (1) 171 - 190, 2016.


Published: 2016
First available in Project Euclid: 22 December 2015

zbMATH: 1344.42025
MathSciNet: MR3447737

Primary: 26A33 , 42C10 , 43A90 , 47G40
Secondary: 33C45 , 42B20 , 42B35

Keywords: Jacobi differential operator , Jacobi polynomials , mixed norm inequalities , Riesz transforms , the group $SU(2)$

Rights: Copyright © 2016 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.60 • No. 1 • 2016
Back to Top